MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø58 TWO-HOLES; HIP SHELL CEMENTLESS

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø58 TWO-HOLES; HIP SHELL CEMENTLESS
Catalog Number 01.32.158DH
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018.Lot 168448: (b)(4) items manufactured and released on 07 march 2017.Expiration date: 02/23/2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional component revised: liner: mectacer 01.29.414 ceramic liner ø 36 / f (not marketed in us), lot 157799: (b)(4) items manufactured and released on 04 april 2016.Expiration date: 2021-03-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 , (k112115) lot 177707: (b)(4) items manufactured and released on 17 april 2017.Expiration date: 2023-03-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Two months and a half after primary, while the patient was tying the shoe, the hip dislocated (liner/head from cup).The hip was reducted but then dislocated a second time, so the surgeon revised the implant.The surgeon was advised by another orthopedic surgeon who he works with regularly to use a more constrained option for the cup; the second surgeon assisted him during the revision surgery and opted to used zimmer cup (which is what he was used to using).

Brand Name
CUP: MPACT ACETABULAR SHELL Ø58 TWO-HOLES
Common Device Name
HIP SHELL CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8098805
Report Number3005180920-2018-00931
Device Sequence Number2034666
Product Code LPH
UDI-Device Identifier07630030810893
UDI-Public07630030810893
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2022
Device Catalogue Number01.32.158DH
Device Lot Number168448
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2018
Initial Report FDA Received Date11/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR